MathSciNet Relay Station
MathSciNet bibliographic data
MR861933 60D05 (52A22)
Buchta, Christian On a conjecture of R. E. Miles about the convex hull of random points. Monatsh. Math. 102 (1986), no. 2, 91–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement